MAUDE Adverse Event Report: ZimVie US Corp LLC T3® PARALLEL WALLED IMPLANT 5/4 X 8.5MM; Dental Implant

ZimVie US Corp LLC T3® PARALLEL WALLED IMPLANT 5/4 X 8.5MM; Dental Implant
Catalog Number BOPS5485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported severe pain following implant placement at tooth site 26; no improvement in the pain despite antibiotic treatment and the implant was removed.Symptom-free 10 days after implant removal.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.

Brand Name
T3® PARALLEL WALLED IMPLANT 5/4 X 8.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50080383
Report Number0001038806-2026-04017
Device Sequence Number18727700
Product Code DZE
UDI-Device Identifier00844868028451
UDI-Public(01)00844868028451(17)280202(10)2023011093
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPS5485
Device Lot Number2023011093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale